RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 91(133), Number 4(8), Pages 475–487 (Mi msb3309)  

This article is cited in 3 scientific papers (total in 3 papers)

The general form of isomorphisms commuting with differentiation in spaces of entire functions of slow growth

Yu. F. Korobeinik, V. V. Morzhakov


Abstract: The general form is found for an isomorphism $I$ in a space of entire functions of several complex variables of sufficiently slow growth, when $I$ is required to commute with every operator $D^p=\partial^{p_1+…+p_n}/\partial z^{p_1}_1\cdots\partial z^{p_n}_n$.
Bibliography: 14 titles.

Full text: PDF file (1117 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 20:4, 493–505

Bibliographic databases:

UDC: 517.43+517.55
MSC: Primary 30A98, 46E15; Secondary 15A06
Received: 12.07.1972

Citation: Yu. F. Korobeinik, V. V. Morzhakov, “The general form of isomorphisms commuting with differentiation in spaces of entire functions of slow growth”, Mat. Sb. (N.S.), 91(133):4(8) (1973), 475–487; Math. USSR-Sb., 20:4 (1973), 493–505

Citation in format AMSBIB
\Bibitem{KorMor73}
\by Yu.~F.~Korobeinik, V.~V.~Morzhakov
\paper The general form of isomorphisms commuting with differentiation in spaces of entire functions of slow growth
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 91(133)
\issue 4(8)
\pages 475--487
\mathnet{http://mi.mathnet.ru/msb3309}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=411538}
\zmath{https://zbmath.org/?q=an:0278.46013}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 20
\issue 4
\pages 493--505
\crossref{https://doi.org/10.1070/SM1973v020n04ABEH001886}


Linking options:
  • http://mi.mathnet.ru/eng/msb3309
  • http://mi.mathnet.ru/eng/msb/v133/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Geche F., “Continuous Endomorphisms and Isomorphisms of Abstract Analytic Spaces Commuting with Operators of Generalized Differentiation”, 275, no. 5, 1984, 1058–1062  isi
    2. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “On commutant of differentiation and translation operators in weighted spaces of entire functions”, Ufa Math. J., 9:3 (2017), 37–47  mathnet  crossref  isi  elib
    3. O. A. Ivanova, S. N. Melikhov, “O topologicheskikh algebrakh analiticheskikh funktsionalov s umnozheniem, opredelyaemym sdvigami”, Vestn. SamU. Estestvennonauchn. ser., 24:3 (2018), 14–22  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:246
    Full text:80
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020